MAXIMUM HYPERGRAPHS WITHOUT REGULAR SUBGRAPHS

Cited 2 time in webofscience Cited 0 time in scopus
  • Hit : 81
  • Download : 0
We show that an n-vertex hypergraph with no r-regular subgraphs has at most 2(n-1) + r 2 edges. We conjecture that if n > r, then every n-vertex hypergraph with no r-regular subgraphs having the maximum number of edges contains a full star, that is, 2(n-1) distinct edges containing a given vertex. We prove this conjecture for n >= 425. The condition that n > r cannot be weakened.
Publisher
UNIV ZIELONA GORA
Issue Date
2014
Language
English
Article Type
Article
Citation

DISCUSSIONES MATHEMATICAE GRAPH THEORY, v.34, no.1, pp.151 - 166

ISSN
1234-3099
DOI
10.7151/dmgt.1722
URI
http://hdl.handle.net/10203/263352
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 2 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0